On solutions of the Beltrami equation II
Brakalova Melkana A., Jenkins James A.
Publications de l'Institut Mathematique, 2004 75(89):3-8
Details  Cross Ref cited by(8)  Full text ( 167 KB)  DOI:10.2298/PIM0475003B
On a parametric method for conformal maps with quasiconformal extensions
Vasil'ev Alexander
Publications de l'Institut Mathematique, 2004 75(89):9-24
Details  Full text ( 288 KB)  DOI:10.2298/PIM0475009V
Kvazikonformnye otobraženija i asimptotičeskaja geometrija mnogoobrazij
Zorich V.A.
Publications de l'Institut Mathematique, 2004 75(89):25-52
Details  Full text ( 382 KB)  DOI:10.2298/PIM0475025Z
Asymptotics of the admissible growth of the coefficient of quasiconformality at infinity and injectivity of immersions of Riemannian manifolds
Zorich V.A.
Publications de l'Institut Mathematique, 2004 75(89):53-57
Details  Cross Ref cited by(3)  Full text ( 167 KB)  DOI:10.2298/PIM0475053Z
Ob odnom dostatočnom uslovii konformnoj paraboličnosti giperpoverhnosti
Keseljman B.M.
Publications de l'Institut Mathematique, 2004 75(89):59-65
Details  Full text ( 218 KB)  DOI:10.2298/PIM0475059K
Remarks on the conditions for unique extremality of quasiconformal mappings
Reich Edgar
Publications de l'Institut Mathematique, 2004 75(89):67-76
Details  Cross Ref cited by(1)  Full text ( 213 KB)  DOI:10.2298/PIM0475067R
Quasiconformal reflection coefficient and Fredholm eigenvalue of an ellipse of hyperbolic geometry
Kuhnau Reiner
Publications de l'Institut Mathematique, 2004 75(89):77-86
Details  Full text ( 222 KB)  DOI:10.2298/PIM0475077K
Holder spaces of quasiconformal mappings
Kovalev Leonid V.
Publications de l'Institut Mathematique, 2004 75(89):87-94
Details  Full text ( 201 KB)  DOI:10.2298/PIM0475087K
Various constants associated with quasidisks and quasisymmetric homeomorphisms
Yu-Liang Shen
Publications de l'Institut Mathematique, 2004 75(89):95-107
Details  Full text ( 253 KB)  DOI:10.2298/PIM0475095Y
The holomorphic contractibility of two generalized Teichmuller spaces
Earle Clifford J.
Publications de l'Institut Mathematique, 2004 75(89):109-117
Details  Full text ( 218 KB)  DOI:10.2298/PIM0475109E
Plurisubharmonic features of the Teichmuller metric
Krushkal Samuel L.
Publications de l'Institut Mathematique, 2004 75(89):119-138
Details  Cross Ref cited by(4)  Full text ( 321 KB)  DOI:10.2298/PIM0475119K
Quasiconformal harmonic functions between convex domains
Kaljaj David
Publications de l'Institut Mathematique, 2004 75(89):139-146
Details  Cross Ref cited by(1)  Full text ( 11913 KB)  DOI:10.2298/PIM0475139K
Dirichlets principle, distortion and related problems for harmonic mappings
Mateljević Miodrag S.
Publications de l'Institut Mathematique, 2004 75(89):147-171
Details  Cross Ref cited by(4)  Full text ( 358 KB)  DOI:10.2298/PIM0475147M
Univalent harmonic mappings of annuli
Lyzzaik Abdallah
Publications de l'Institut Mathematique, 2004 75(89):173-183
Details  Cross Ref cited by(2)  Full text ( 236 KB)  DOI:10.2298/PIM0475173L
On the zeros of functions in the Bers space
Fletcher A., Marković V.
Publications de l'Institut Mathematique, 2004 75(89):185-197
Details  Full text ( 256 KB)  DOI:10.2298/PIM0475185F
Loewner chains and biholomorphic mappings in Cn and reflexive complex Banach spaces
Graham Ian, Kohr Gabriela, Pfaltzgraff John A.
Publications de l'Institut Mathematique, 2004 75(89):199-215
Details  Full text ( 289 KB)  DOI:10.2298/PIM0475199G
Conformal mapping of Riemann surfaces and the classical theory of univalent functions
Shiba M.
Publications de l'Institut Mathematique, 2004 75(89):217-232
Details  Full text ( 280 KB)  DOI:10.2298/PIM0475217S
The computation of capacity of planar condensers
Betsakos Dimitrios, Samuelsson Klas, Vuorinen Matti
Publications de l'Institut Mathematique, 2004 75(89):233-252
Details  Cross Ref cited by(2)  Full text ( 345 KB)  DOI:10.2298/PIM0475233B
Mobius transformations and multiplicative representations for spherical potentials
Avkhadiev F.G.
Publications de l'Institut Mathematique, 2004 75(89):253-260
Details  Full text ( 205 KB)  DOI:10.2298/PIM0475253A